MAUDE Adverse Event Report: ATRICURE, INC. MAGNETIC GLIDE PATH TAPE

ATRICURE, INC. MAGNETIC GLIDE PATH TAPE
Model Number GPM100
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) - the device was returned for investigation.The complaint was confirmed.The red rubber was found to have fractured.Visual inspection, load testing, and inspection of red rubber cross-section did not lead to discovery of any non-conformance.
 
Event or Problem Description
On (b)(6) 2023, a 75-year-old male patient underwent a coronary artery bypass graft with concomitant posterior wall encircling ablation.During the encompass clamp ablation the physician attempted to remove the gpm100 glidepath tape prior to ablation.When removing the glidepath tape with clamp in place, the magnet end snapped off from the red rubber and stayed magnetized to the clamp.Procedure was completed with no harm to the patient.
 
Event or Problem Description
A patient underwent an on-pump coronary artery bypass graft procedure via median sternotomy with concomitant posterior wall encircling ablation utilizing the encompass clamp.When removing the glidepath tape, it was observed that the gpm100 red rubber was fractured at the connection point to the magnetic tip.There was no reported serious injury to the patient during the procedure.If this malfunction were to recur, it may have the potential to cause or contribute to a serious injury.

Brand Name
MAGNETIC GLIDE PATH TAPE
Common Device Name
MAGNETIC GLIDE PATH TAPE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
mason, OH 45040
5136448220
MDR Report Key17147757
Report Number3011706110-2023-00024
Device Sequence Number12160076
Product Code OCL
UDI-Device Identifier30840143903377
UDI-Public(01)30840143903377(17)240801(10)P1401C
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model NumberGPM100
Device Catalogue NumberA001212
Device Lot NumberP1401C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLH
Patient Age75 YR
Patient SexMale